SJPMS 2(1)

SJPMS: Volume-2 Issue-1 (Dec-Feb; 2015)
 

Steady  Plane  Couette  Flow  of  Viscous  incompressible  Fluid between  two  Porous  Parallel  Plates  in Magnetic Field
Dr.  Anand Swrup Sharma
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):1-12. (Download PDF)

Rationalized Haar collocation method for solving singular nonlinear Lane-Emden type equations
A. Pirkhedri, H. H. S. Javadi , H. R. Navidi, Osman Ghaderic
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):13-20. (Download PDF)

Efficiency Evaluation of the Two-Stage Units Using Two-Objective Linear Fractional Programming
Elaheh Zaker Harofteh, Ali Payan
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):21-29. (Download PDF)

Well behaved Anisotropic charged fluid sphere in General Relativity
Neeraj Pant, N. Pradhan
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):30-36. (Download PDF)

The mathematics in middle-aged Arab caliphate and it application to contemporary teaching in high schools
Adnan Sharaf Ali, Stancho Pavlov, Krasimir Yordzhev
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):37-43. (Download PDF)

Students’ In-take Grade Index (SIGI): A Comparative Tool with CGPA in Determining the Level of Academic Impact during Tertiary Education
John Komla Coker Ayimah
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):44-56. (Download PDF)

Diamond Osculating Planes of Curves on Time Scales
Omer Akguller, Sibel Paşali Atmaca
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):57-60. (Download PDF)

Application of Halanay Inequality to the Stability of the Disease Free Equilibrium of a Delayed Malaria Transmission Model
Chunqing Wu
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):61-65. (Download PDF)

Classification of the Solutions to the third-order homogeneous linear difference equation with constant coefficients
LI Wenhe
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):66-68. (Download PDF)

Using the method of undetermined coefficients for solving general term formula of fractional linear recursive sequence
LI Wenhe
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):69-73. (Download PDF)

Graph Labelling of A Topological Space Graph
Charugundla Nagaratnamaiah, L. Sreenivasulu Reddy, Tumurukota Venkata Pradeep Kumar
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):74-77. (Download PDF)

Brief Discussions on Strategies for Students’ Participation in Mathematics Teaching
Lintao Guo
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):78-79. (Download PDF)

Calibration of Pipeline Friction Coefficient Based on Random Optimization
Lintao Guo
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):80-83. (Download PDF)

Global Optimization and Filled Function Method
Lintao Guo
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):84-87. (Download PDF)

 A numerical solution of multi-term fractional ordinary differential equations by Generalized Taylor matrix method
Ayşe Anapalı, Yalçın ÖZTÜRK, Mustafa GÜLSU
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):88-100. (Download PDF)

Ascertain Subclasses of Meromorphically Multivalent Functions with Negative Coefficient Associated with Linear Operator
Ahmad S. Galiz
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):101-108. (Download PDF)

The Proof and Application of Schwarz Integral Inequality
Caixia Zhang
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):109-113. (Download PDF)

Transport Modeling at Macro Level: Some Results for Odisha
M. Mishra, C. Das
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(1):114-118. (Download PDF)